"I didn't know that I was having any problems until the last few years, when things have gotten worse," Ruby says. "My legs and feet are numb, I'm light-headed and I stutter. When I'm trying to get my work done, sometimes I have to quit. I get awfully tired but I don't sleep well. It's really torn my life apart.
Food tastes funny to me. I have to be careful of where I place my feet because sometimes I fall. I even fell down in the last week and damaged an artificial hip. I stumble all the time. I have pain in my shin bones. I am unable to do things I used to do because I feel ill all the time.
READ MORE DENTURE CREAM LEGAL NEWS
Also, I have spells that—I don't know if it has to do with the denture cream—I just start shaking for no reason at all. It gets really bad. The shaking doesn't last long, but it is miserable and the next day I'm sore. When I had my last shaking episode I had that denture cream in my mouth.
As far as I know, it's whatever was in that denture cream that is causing my problems. Over a period of years, getting that Molotov cocktail in my system has done some damage to me. Anybody who uses that denture cream over a period of time like I have could be in a world of hurt.